MathSciNet Relay Station
MathSciNet bibliographic data
MR722778 (85j:53064) 53C42 (53A10)
Hasanis, Thomas; Koutroufiotis, Dimitri A property of complete minimal surfaces. Trans. Amer. Math. Soc. 281 (1984), no. 2, 833–843.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement